# SDR USAA2010061491110

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 46,259 hours, 17,514 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 627 - PHX - EEL - EMERGENCY LIGHT ON SEAT 17 LEFT INOPERATIVE.  RELAMP NO HELP.  TERMINATION AT SEAT EMERGENCY ASSEMBLY BROKE.  RE-TERMINATED PER ELECTRICAL STANDARD PRACTICES MANUAL 20-48-14.
